Reconstruction of the thermal properties in a wave-type model of bio-heat transfer

Alosaimi, M, Lesnic, D orcid.org/0000-0003-3025-2770 and Niesen, J orcid.org/0000-0002-6693-3810 (2020) Reconstruction of the thermal properties in a wave-type model of bio-heat transfer. International Journal of Numerical Methods for Heat & Fluid Flow, 30 (12). pp. 5143-5167. ISSN 0961-5539

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020, Emerald Publishing Limited. This is an author produced version of an article published in International Journal of Numerical Methods for Heat & Fluid Flow. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: bio-heat transfer; Hyperbolic equation; indentification problem; thermal-wave model
Dates:
  • Accepted: 16 March 2020
  • Published (online): 29 April 2020
  • Published: 16 November 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Mar 2020 12:06
Last Modified: 26 Jul 2022 08:49
Status: Published
Publisher: Emerald
Identification Number: https://doi.org/10.1108/HFF-10-2019-0776

Share / Export

Statistics